# SDR UIEA2011011400004

- Difficulty date: January 14, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 90,522 hours, 15,452 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK BEING PERFORMED-UPPER L/E PANEL - EXTERNAL SKIN WITH DELAMINATION/DAMAGE (REF FIG 1).  (PERMANENT REPAIR PERFORMED IAW THE SRM 51-40-09, FIG 18 (SHEETS 1-5) AND PREPREG 250A F CURE IAW SRM 51-40-12.  THE REPAIR ACCOMPLISHED IN PART 1 OF THIS EO IS A CATEGORY A REPAIR PERFORMED IAW THE SRM 51-40-09, FIG 18 (SHEETS 1-5) AND PREPREG 250A F CURE IAW SRM 51-40-12.)
